# SDR GLBA2013101400340

- Difficulty date: October 12, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N240GL
- Make and model: Beech 1900D
- Aircraft serial: UE240
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3A
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Circuit Breaker
- Condition: Failed
- Location: Autofeather Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT THE LT AUTOFEATHER SYS WILL NOT ENGAGE, THE AUTOFEATHER LIGHT IS NOT ILLUMINATED, BUT DOES PRESS TO TEST.  MAINTENANCE REPLACED PCB A129, PERFORMED RUN, OPS CK GOOD.
